MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN ELECTROSURGICAL IRRIGATOR

INTEGRA LIFESCIENCES MANSFIELD CODMAN ELECTROSURGICAL IRRIGATOR
Catalog Number 901001IRRO
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the codman electrosurgical irrigator (901001irro) blew the fuse.It is unknown under what circumstance this event occurred; however, no patient injury, death or surgical delay was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields.The codman electrosurgical irrigator (901001irro) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were identified.Failure analysis: evaluation of the codman electrosurgical irrigator noted that the fuses were blown and needed to be replaced.The irrigator worked properly after replacement of the fuses; no faults were found.Safety and final tests were performed within specification.Root cause analysis: a potential cause of the reported failure may relate to an overvoltage condition occurring from input.

Brand Name
CODMAN ELECTROSURGICAL IRRIGATOR
Common Device Name
ELECTROSURGICAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19594663
Report Number3013886523-2024-00188
Device Sequence Number19873731
Product Code GEI
UDI-Device Identifier10381780532873
UDI-Public10381780532873
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number901001IRRO
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown